TITLE

Propagation of electron magnetohydrodynamic structures in a two-dimensional inhomogeneous plasma

AUTHOR(S)
Yadav, Sharad Kumar; Das, Amita; Kaw, Predhiman
PUB. DATE
June 2008
SOURCE
Physics of Plasmas;Jun2008, Vol. 15 Issue 6, p062308
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The fully three-dimensional governing equations in the electron magnetohydrodynamic (EMHD) regime for a plasma with inhomogeneous density are obtained. These equations in the two-dimensional limit can be cast in terms of the evolution of two coupled scalar fields. The nonlinear simulations for the two-dimensional case are carried out to understand the propagation of EMHD magnetic structures in the presence of inhomogeneity. A novel effect related to the trapping of dipolar magnetic structures in the high density plasma region in the EMHD regime is observed. The interpretation of this phenomena as well as its relevance to the problem of hot spot generation in the context of fast ignition is presented.
ACCESSION #
32970320

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics